Hey guys! It has been 3 days since I took the pill, and it has helped a lot, but I'm experiencing some off and on short itches here and there. My skin is still very irritated.
The rash is typical--I get a rash before my period every month (my doctor has looked at it and told me to put some powder on it, but usually it is fine if I just air it out a bit.)
Anyway, my question is how long for all of the symptoms to go away after taking this? I've read 3-5 days.
And, secondly, since this is my monthly rash before my period, is it going to treat it or not?
Does anyone have any experience with this?
Yeast infections are common usually before periods. You may need an antifungal cream, a suppository or oral antifungal tablets for complete cure of your condition. You can take certain precautions to prevent frequent yeast infections. Maintain good genital hygiene; avoid using scented toiletries, tight undergarments. Wipe from front to back after using toilet. Change pads frequently during menses. Lose weight if you are overweight. If you are suffering from frequent yeast infections rule out diabetes mellitus. Discuss with your gynecologist. I sincerely hope it helps.
Best of luck and regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.